Format

Send to

Choose Destination
See comment in PubMed Commons below
Gan To Kagaku Ryoho. 1994 Oct;21(14):2491-5.

[A case of hepatoblastoma using intraarterial hepatic chemotherapy with THP-ADR].

[Article in Japanese]

Author information

1
Dept. of Pediatrics, St. Marianna University School of Medicine, Yokohama City Seibu Hospital.

Abstract

The patient was a 2-year-old who was admitted with the diagnosis of liver tumor. The diagnosis at admission was stage III A hepatoblastoma complicated with tumor thrombosis of portal vein. Soon after the admission, the patient's general condition became deteriorated with increased ascites and severer jaundice. As the patient was considered to be in oncogenic emergency, chemotherapy with systemic administration of ADR and CDDP was started. Despite decreases in tumor marker and tumor shrinkage on imaging examinations, tachycardia and arrythmia occurred from the end of the second course of chemotherapy, suggesting ADR-induced cardiomyopathy, when the systemic administration of ADR was switched to less cardiotoxic hepatic arterial infusion of THP-ADR. Following 13 courses of intra-arterial infusion with the total dose of THP-ADR of 200 mg/m2, the tumor was found to have reduced markably in size and thus surgical resection of the tumor was performed. Our experience of this case indicates that, considering the pharmacokinetics and side effects, THP-ADR should be a very effective anti-tumor agent for intra-arterial hepatic infusion. The patient died 10 months after surgery because of multiple metastases into the brain and lungs.

PMID:
7944496
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center